# SDR SWAA020554

- Difficulty date: March 12, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 56,383 hours, 56,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND OVERHEAD BIN BULL NOSE EMERGENCY EXIT LIGHT LENS MISSING AT ROW 10 DEF.  INSTALLED LENS PER MM.
